# SDR SWAA2022020149482

- Difficulty date: September 15, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 49,398 hours, 28,778 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E FLAPWELL - BULLNOSE SEAL RETAINER BRACKET CRACKED AFT OF #2 PYLON. MARKED / REMOVED AND INSTALLED NEW SEAL RETAINER BRACKET PER S.R.M. 51-40-02
